Parametric spatial solitons

Y.J. Chen, J. Atai

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    3040 Citations (Scopus)
    Original languageUndefined
    Title of host publicationFibercom '94
    Place of PublicationShanghai, China
    Pages315-318
    Publication statusPublished - 15 May 1994

    Keywords

    • METIS-112722

    Cite this

    Chen, Y. J., & Atai, J. (1994). Parametric spatial solitons. In Fibercom '94 (pp. 315-318). Shanghai, China.